Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is it safe to do the hcg diet while on simvistatin, zoloft and imitrex?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
is it safe to do the hcg diet while on simvistatin, zoloft, and imitrex (occasionally for migraine)?
Posted Tue, 7 May 2013 in Weight & Lifestyle
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

I consider it not safe for you to go on HCG diet if you are on above medications.

HCG diet can result a change in the cholesterol levels (increase free blood cholesterol) and may nullify or disturb the effect of Simvastatin.

HCG diet since involves hormone which has though not serious some effect on the blood vessel dynamics and hence can aggravate the migraines.

I could not think of any interaction between the HCG diet and Zoloft but the above two medication do have interaction.

Hope, I answered your query.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor